# SDR UPS04243082

- Difficulty date: September 3, 2004
- Submitted: September 8, 2004
- Operation: Air carrier
- Aircraft: N948UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19357
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Part serial: 2192
- Condition: Inoperative
- Location: L1 Exit Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, EMERGENCY LIGHTING INOP AT L1 EXIT DOOR.  REPLACED EMERGENCY EXIT LIGHT ASSY AT L1 DOOR PER MM 33-50-01, OPS CHECK GOOD.
